Drug induced toxic epidermal necrolysis. Case report

dc.creatorSolano-Dazzarola, Paola Andrea
dc.date2023-03-30
dc.date.accessioned2023-10-11T04:35:21Z
dc.date.available2023-10-11T04:35:21Z
dc.descriptionStevens-Johnson Syndrome (SJS) and Toxic Epidermal Necrolysis (TEN) are considered two mucocutaneous disorders associated with rare drug reactions within clinical practice, whose severity depends on the extent of the lesions in both skin and mucous membranes, and the time elapsed from symptom onset and prodrome to diagnosis. In recent decades, understanding of the disease pathogenesis has increased and the association between toxicity mediated by cytotoxic T lymphocytes and genes of human leukocyte antigens (HLA) has been described; however, many of the factors associated with the development of the disease remain under investigation, such as TEN induced by viral infections. The aim of this research is to document a case of TEN in an adult male patient with systemic involvement after starting treatment with amoxicillin.en-US
dc.descriptionEl Síndrome de Steven Jhonson (SSJ) y la Necrolisis Epidérmica Tóxica (NET) son considerados dos trastornos mucocutáneos asociados a reacciones adversas medicamentosas poco comunes dentro de la práctica clínica cuya gravedad depende de la extensión de las lesiones tanto en piel como en mucosas y del tiempo de evolución desde el inicio de la sintomatología y pródromo hasta el diagnóstico. En las últimas décadas el entendimiento de la patogénesis de la enfermedad ha incrementado y se encuentra descrito la asociación entre la toxicidad mediada por linfocitos T citotóxicos y relación con genes de antígenos leucocitarios humanos (HLA); sin embargo, muchos de los factores asociados al desarrollo de la enfermedad siguen siendo objeto de investigación; como la NET inducida por infecciones virales. El objetivo de esta investigación es documentar un caso de NET en un paciente masculino adulto con compromiso sistémico posterior al inicio de tratamiento con amoxicilina.es-ES
dc.formatapplication/pdf
dc.identifierhttps://revistas.javerianacali.edu.co/index.php/salutemscientiaspiritus/article/view/1311
dc.identifier.urihttps://vitela.javerianacali.edu.co/handle/123456789/526
dc.languagespa
dc.publisherPontificia Universidad Javeriana Calies-ES
dc.relationhttps://revistas.javerianacali.edu.co/index.php/salutemscientiaspiritus/article/view/1311/1152
dc.rightsDerechos de autor 2023 Salutem Scientia Spirituses-ES
dc.rightshttps://creativecommons.org/licenses/by-nc-nd/4.0es-ES
dc.sourceSalutem Scientia Spiritus; Vol. 9 No. 1 (2023): Revista Salutem Scientia Spiritus; 72-77en-US
dc.sourceSalutem Scientia Spiritus; Vol. 9 Núm. 1 (2023): Revista Salutem Scientia Spiritus; 72-77es-ES
dc.source2463-1426
dc.subjectHipersensibilidad a drogases-ES
dc.subjectAlergiaes-ES
dc.subjectInmunologíaes-ES
dc.subjectInducida por medicamentoses-ES
dc.subjectDrug hypersensibilityen-US
dc.subjectAllergyen-US
dc.subjectImmunologyen-US
dc.subjectDrug-induceden-US
dc.titleDrug induced toxic epidermal necrolysis. Case reporten-US
dc.titleNecrólisis epidérmica tóxica inducida por fármacos. Reporte de casoes-ES
dc.typeinfo:eu-repo/semantics/article
dc.typeinfo:eu-repo/semantics/publishedVersion
dc.typeReporte de casoes-ES
Files